Transient Anisocoria after Corneal Collagen Cross-LinkingReportar como inadecuado




Transient Anisocoria after Corneal Collagen Cross-Linking - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Ophthalmological Medicine - Volume 2014 2014, Article ID 487860, 2 pages -

Case Report

Vardinoyiannion Eye Institute of Crete VEIC, Faculty of Medicine, University of Crete, Heraklion, 71003 Crete, Greece

Bascom Palmer Eye Institute, Miller School of Medicine, University of Miami, Miami, FL 33136, USA

Received 16 June 2014; Revised 18 August 2014; Accepted 28 August 2014; Published 8 September 2014

Academic Editor: Nicola Rosa

Copyright © 2014 George D. Kymionis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Purpose. To report a case with transient anisocoria after corneal collagen cross-linking CXL. Methods. Case report. Results. A 24-year-old male underwent corneal collagen cross-linking CXL in his right eye for keratoconus. At the end of the procedure, the pupil of the treated eye was irregular and dilated, while the pupil of the fellow eye was round, regular, and reactive anisocoria. The following day, pupils were round, regular, and reactive in both eyes. Conclusion. Anisocoria may be a transient and innocuous complication after CXL. A possible cause for this complication might be the anesthetic drops used before and during the surgical procedure or-and the ultraviolet A irradiation during the treatment.





Autor: George D. Kymionis, Michael A. Grentzelos, Nela Stojanovic, Theodore A. Paraskevopoulos, and Efstathios T. Detorakis

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados